# SDR AALA201902229011

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 54,271 hours, 22,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE FLASHLIGHT AT THE AFT RIGHT JUMPSEAT,  NO FLASHING LED. REPLACED THE FLASHLIGHT, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
